# SDR FDEA201206262389

- Difficulty date: June 26, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545832
- Condition: Damaged
- Location: Bs 1170 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AND SHEARED FASTENERS STA 1170, STR 27R.  CUT OUT DAMAGED SKIN AREA IAW SRM 53-30-3 FIG 24.   FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-30-3 FIG 24 AND SRM 53-30-2 FIG 2.
